SID.ir New Version

Paper Information

Journal:   INTERNATIONAL JOURNAL OF OPTIMIZATION IN CIVIL ENGINEERING   2017 , Volume 7 , Number 1; Page(s) 109 To 127.
 
Paper: 

Optimization Formulation For Nonlinear Structural Analysis

 
 
Author(s):  Rezaiee Pajand M.*, Afsharimoghadam H.
 
* CIVIL ENGINEERING DEPARTMENT, FERDOWSI UNIVERSITY OF MASHHAD
 
Abstract: 
In this paper, the effect of angle between predictor and corrector surfaces on the structural analysis is investigated. Two objective functions are formulated based on this angle and also the load factor. Optimizing these functions, and using the structural equilibrium path’s geometry, lead to two new constraints for the nonlinear solver. Besides, one more formula is achieved, which was previously found by other researchers, via a different mathematical process. Several benchmark structures, which have geometric nonlinear behavior, are analyzed with the proposed methods. The finite element method is utilized to analyze these problems.The abilities of suggested schemes are evaluated in tracing the complex equilibrium paths.Moreover, comparison study for the required number of increments and iterations is performed. Results reflect the robustness of the authors’ formulations.
 
Keyword(s): OPTIMIZATION, PATH-FOLLOWING ANALYSIS, GEOMETRIC NONLINEAR BEHAVIOR, CONSTRAINT EQUALITY, LOAD-DISPLACEMENT CURVE, LIMIT POINTS
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

REZAIEE PAJAND, M., & AFSHARIMOGHADAM, H. (2017). OPTIMIZATION FORMULATION FOR NONLINEAR STRUCTURAL ANALYSIS. INTERNATIONAL JOURNAL OF OPTIMIZATION IN CIVIL ENGINEERING, 7(1), 109-127. https://www.sid.ir/en/journal/ViewPaper.aspx?id=568753



Vancouver: Copy

REZAIEE PAJAND M., AFSHARIMOGHADAM H.. OPTIMIZATION FORMULATION FOR NONLINEAR STRUCTURAL ANALYSIS. INTERNATIONAL JOURNAL OF OPTIMIZATION IN CIVIL ENGINEERING. 2017 [cited 2022August11];7(1):109-127. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=568753



IEEE: Copy

REZAIEE PAJAND, M., AFSHARIMOGHADAM, H., 2017. OPTIMIZATION FORMULATION FOR NONLINEAR STRUCTURAL ANALYSIS. INTERNATIONAL JOURNAL OF OPTIMIZATION IN CIVIL ENGINEERING, [online] 7(1), pp.109-127. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=568753.



 
  pdf-File
Yearly Visit 39
 
 
Latest on Blog
Enter SID Blog